# SDR UIEA2019031503559

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 78,236 hours, 12,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON FWD UPPER CORNER SKIN AND BEAR STRAP OF AFT CARGO DOOR CUTOUT. ( REPAIRED CRACK AREA OF AFT CARGO DOOR CUTOUT (UPPER CORNER) AND BEAR STRAP IAW SRM 53-60-01-2R-3 REPAIR 3 TYPE II REPAIR. THIS REPAIR IS A CATEGORY B REPAIR.  )
